# SDR A6WA9900007

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEN - FLT 7131 - CABIN FILLED WITH SMOKE AT ENGINE SHUT-DOWN.  INSPECTED PACKS, FOUND NO DISCREPANCIES.  GROUND RAN AIRCRAFT 15 MINUTES, COULD NOT DUPLICATE.  NO CAS MESSAGE, SYSTEM OPS CHECK NORMAL.  (X)
